today has been horrible. my face has been breaking out horribly it hasnt been this bad since...last year maybe? I did some research and people broke out around the chin with cysts from using both the aczone and the yasmin. UGGGGHHH if i am left with a battlefield of zits and scars it will be hard to live lilfe normally. i cant believe i can actually get myself to class. I am so sad. i am embarrassed to let my boyfriend see my face even WITH make up which is hard since we live together. I am going to call my derm tomorrow and ask what I should do. Ive never called and asked a question like that though so I don't know if they will do that or laugh at me and tell me to make an appointment. Or should i ask the pharmasist? fhsfhsadifhajdfhsdkghfds. i am ready to agree to accutane and start it in a month once summer school is over, pull out of reg school or do an online class and move in with my parents and lock myself inside until my skin gets better. but what if it doesnt? ive seen so many reviews of people who dont get better, or they get worse, but then so many good reviews. I dont know how i would move on with my life if accutane made things worse. i am praying for the aczone and birthcontrol and doxy to start working, unlikely but. can tears cause acne? i so paranoid when i cry that i am making myself break out. if i get any more cysts tomorrow im requesting to get them injected i cant handle this.